| Model Number |
6290 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the communicator showed a yellow call doctor icon and smelled smoke coming out.A boston scientific company representative discussed with the patient and opted to replace the communicator.A return label was sent.The communicator was deactivated.No adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.